Journal of Symbolic Logic

Unexpected imaginaries in valued fields with analytic structure

Deirdre Haskell, Ehud Hrushovski, and Dugald Macpherson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give an example of an imaginary defined in certain valued fields with analytic structure which cannot be coded in the ‘geometric' sorts which suffice to code all imaginaries in the corresponding algebraic setting.

Article information

J. Symbolic Logic, Volume 78, Issue 2 (2013), 523-542.

First available in Project Euclid: 15 May 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Haskell, Deirdre; Hrushovski, Ehud; Macpherson, Dugald. Unexpected imaginaries in valued fields with analytic structure. J. Symbolic Logic 78 (2013), no. 2, 523--542. doi:10.2178/jsl.7802100.

Export citation